Journal of Computational Geometry

The Journal of Computational Geometry (JoCG) is an international open access journal devoted to publishing original research of the highest quality in all aspects of computational geometry.

JoCG articles and supplementary data are freely available for download and JoCG charges no publishing fees of any kind.



Special Issue of Selected Paper from SoCG 2014

JoCG is now publishing a special issue of selected papers from SoCG 2014.  
Posted: 2015-02-02 More...
More Announcements...

Vol 6, No 1 (2015)

Table of Contents


Michael A Bekos, Chrysanthi N Raftopoulou